# SDR CA080811003

- Difficulty date: August 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,776 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214664
- Condition: Damaged
- Location: Landing Gear
- Component: Brake Unit, 214664
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE ACFT WAS BEING TOWED OFF THE RAMP A STRANGE NOISE WAS HEARD IN THE RT WHEEL AREA.  UPON INVESTIGATION IT WAS FOUND THAT 3 OF THE 6 TORQUE PLATE TO PISTON HSG RETAINING BOLTS ON THE RT INBD BRAKE UNIT HAD SHEARED. NO OTHER DAMAGE WAS NOTICED. THE BRAKE UNIT WAS REPLACED WITH A SERVICEABLE UNIT AND THE ACFT RETURNED TO SERVICE.
